Opiate withdrawal and Tingling in hands or feet - from FDA reports
There is no Tingling In Hands Or Feet reported by people with Opiate Withdrawal yet. We study people who have Tingling In Hands Or Feet and Opiate Withdrawal from FDA. Find out below who they are, other conditions they have and drugs they take.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Opiate withdrawal can be treated by Suboxone, Methadone hydrochloride, Subutex, Clonidine hydrochloride, Butrans (latest reports from 726 Opiate withdrawal patients)
Tingling In Hands Or Feet
Tingling in hands or feet has been reported by people with high blood cholesterol, high blood pressure, stress and anxiety, attention deficit hyperactivity disorder, insomnia (latest reports from 527 Tingling in hands or feet patients).
On Feb, 17, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Tingling in hands or feet and Opiate withdrawal?
- Check symptoms - is your tingling in hands or feet caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Browse all symptoms of Opiate withdrawala b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Tingling in hands or feetTingling in hands or feet
Other conditions that could case Tingling in hands or feetTingling in hands or feet
Can you answer these questions?
Heavy legs, numb feet, better in AM and worsens during day and abates a bit in the evening. Was taking 500 mg daily, now 3x weakly, but tapering off a bit now because Hb and WBC less than optimal at present. Symptoms abating slightly on lower dosage. Also severe cramps in AM.
Experiencing early withdrawal symptoms and my face, arms, and hands went numb. This of course scares me and I have never been addicted nor do i know much about it so I am not sure weather this is normal for someone going through opiate withdrawal or not!! Any information would be greatly ...
I am on the tiniest dose of Suboxone (0.06 mg) once a day and my BP has sky rocketed. It was 210/106 with heart rate of 101/min. I was already on Lisinopril 40 mg/day and hydrochlorothiazide 12.5 mg November 26,2016 when I was started on Suboxone for detox off of oxycodone (Medically ...
You may be interested in these reviews
Hello, my name is Jason and my short story is, that I've got addicted to pain killers from taking Vicodin, Oxycodone, Fentanyl, dilaudid, and morphine through pain management. I have a really bad back, that I'm getting shots for now. I'm just taking 60mg Morphine Sulfate ER now. I developed ...
I've been taking Etodolac for only 4 days and tonight felt numbness and tingling in my feet while in a recliner. Is this a normal side effect? As I walked around some of the numbness left, but some tingling remained.
I have been on Atorvastatin for just over a year. I hand numbness and cold feet and hands before I was even on this medication. My doctor is blaming this on Atorvastatin even though I had it before taking this medication. He told me to stop taking it, he isn't my Cardioligist so not sure if I ...